Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Finite-dimensional attractor for the viscous Cahn-Hilliard equation in an unbounded domain


Author: Ahmed Bonfoh
Journal: Quart. Appl. Math. 64 (2006), 93-104
MSC (2000): Primary 35A05, 35B40, 35B45
Published electronically: January 24, 2006
MathSciNet review: 2211379
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the viscous Cahn-Hilliard equation in an infinite domain. Due to the noncompactness of operators, we use weighted Sobolev spaces to prove that the semigroup generated by this equation has the global attractor which has finite Hausdorff dimension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35A05, 35B40, 35B45

Retrieve articles in all journals with MSC (2000): 35A05, 35B40, 35B45


Additional Information

Ahmed Bonfoh
Affiliation: Laboratoire de Mathématiques Calcul Asymptotique, Université de La Rochelle, Avenue Michel Crépeau, 17042 La Rochelle Cedex 01, France
Email: sanbonf@yahoo.fr

DOI: http://dx.doi.org/10.1090/S0033-569X-06-00988-3
PII: S 0033-569X(06)00988-3
Keywords: Viscous Cahn-Hilliard equation, weighted Sobolev spaces, global attractor, Hausdorff dimension
Received by editor(s): March 1, 2005
Published electronically: January 24, 2006
Article copyright: © Copyright 2006 Brown University



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website